# SDR SWAA2022042196137

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737
- Aircraft serial: 29822
- Aircraft time: 67,842 hours, 40,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1669
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS AT M1669; M1672 FAILED CAPACITY TEST EMERGENCY LIGHT BATTERY PACKS AT M1669 M1672 FAILED CAPACITY TEST / [01] REMOVED AND REPLACED BATTERIES AT LOCATIONS M1669 AND M1672 PER AMM 33-51-06 AND DRW 33500005
